Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 42, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Oct 11, 2016, 10:43 PM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2016, 10:43 PM EDT (02:43 UTC)
- Expired
- Oct 13, 2016, 6:00 PM EDT
- In force
- 43 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
921 WHUS72 KILM 120243 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1043 PM EDT TUE OCT 11 2016 AMZ250-252-254-256-121100- /O.NEW.KILM.SC.Y.0042.161012T0243Z-161013T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1043 PM EDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. * WINDS...NORTHEAST 15 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET...OCCASIONALLY UP TO 7 FT IN THE VICINITY OF FRYING PAN SHOALS. DOMINATING PERIODS WILL INCREASE TO 10 TO 12 SECOND PERIODS IN RESPONSE TO HURRICANE NICOLE SWELL AFFECTING THE LOCAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DOUGH
6 follow-up statements
691 WHUS72 KILM 121001 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 601 AM EDT WED OCT 12 2016 ...WAVE HEIGHTS WILL BUILD... AMZ250-252-254-256-122200- /O.CON.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 601 AM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...NORTHEAST 15 TO 20 KT...GUSTS TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
128 WHUS72 KILM 121643 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1243 PM EDT WED OCT 12 2016 AMZ254-121745- /O.CAN.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/ COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 1243 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-252-256-131000- /O.CON.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1243 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
550 WHUS72 KILM 121852 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 252 PM EDT WED OCT 12 2016 AMZ252-122000- /O.CAN.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/ COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 252 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-256-131000- /O.CON.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 252 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
613 WHUS72 KILM 130033 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 833 PM EDT WED OCT 12 2016 AMZ252-131100- /O.EXB.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/ COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 833 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY. * WINDS...WILL PEAK FROM THE NORTH TO NORTHEAST AT 15 TO 20 KT. * SEAS...WILL PEAK IN THE 3 TO 6 FOOT RANGE. DOMINATING PERIODS WILL RUN 10 TO 12 SECONDS DUE TO HURRICANE NICOLE SWELL TRAVERSING THE LOCAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-256-131100- /O.EXT.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 833 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...WILL PEAK FROM THE NORTH TO NORTHEAST AT 15 TO 20 KT. * SEAS...WILL PEAK IN THE 4 TO 6 FOOT RANGE...WITH A FEW 7 FOOTERS ACROSS THE OUTER WATERS OFF CAPER FEAR. DOMINATING PERIODS WILL RUN 10 TO 12 SECONDS DUE TO HURRICANE NICOLE SWELL TRAVERSING THE LOCAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
878 WHUS72 KILM 130729 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 329 AM EDT THU OCT 13 2016 ...ELEVATED SEAS TO PREVAIL FOR THE COASTAL WATERS... AMZ250-252-256-131600- /O.CON.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 329 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
465 WHUS72 KILM 131310 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 910 AM EDT THU OCT 13 2016 ...ELEVATED SEAS TO PREVAIL FOR THE COASTAL WATERS... AMZ252-256-131415- /O.CAN.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/ COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 910 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-132200- /O.CON.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- 910 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 7:40 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Oct 11, 7:40 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 740 PM EDT Tue Oct 11 2016 .SYNOPSIS... Cool and dry Canadian high pressure will build over the region this week, bringing the coolest air of this early Fall season. A dry cold front will move across the area late Thursday with strong autumn high pressure returning for the end of the week and weekend. A warming trend is expected to begin early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 700 PM Tuesday...The mid-level ridge gets shunted southward as the upper westerlies expand their coverage across the SE U.S. This will help keep Hurricane Nicole over the far offshore waters at its closest approach. Models indicate Nicole will be picked up by the very same westerlies and likely accelerate to the NE well away from the U.S. Mainland by the end of this week. At the sfc, center of 1030+ mb high pressure over the NE States this evening, will move off the coast tonight. Ridging will continue to extend SW across the Carolinas...and all the way to the Gulf Coast. The baroclinic zone will lie over the Atlantic waters, parallel to the Carolina coasts south of Cape Hatteras. Stratocu clouds and widely scattered showers will move SW within this zone. With plenty of subsidence aloft across the area, clouds at times may push onshore in the vicinity of Cape Fear and Cape Romain tonight into Wednesday...but will have a tendency to quickly scour out as it pushes further inland. Thus will take the optimistic side, and forecast skies to only become partly cloudy across a select portion of the coastal counties. Will keep the main belt of showers over the offshore waters but could occasionally reach the outer coastal waters off Cape Fear. For temps, could see a 10 degree spread across the ILM CWA with mid to upper 50s at the coast and upper 40s to the low 50s west of the i-95 corridor. The sfc pg will remain tight enough across the FA during tonight to yield an active NE sfc wind...keeping fog development at bay. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... As of 3 PM Tuesday...Although we will see a gradual warming trend, weather will remain dry and seasonably cool as Canadian High pressure now centered over New England drifts east across the Canadian Maritimes. Model soundings show that we can expect patchy cirrus on Wednesday and Thursday, along with some flat cu developing Wednesday afternoon as moisture advects in at the lowest levels. Areas along the immediate coast, especially in the Cape Fear region, may see more cloud cover as offshore cu scrapes the coast. Temperatures will increase a couple of degrees from Tuesday to Wednesday, and will maintain an overall autumnal feel. The tail end of a dry cold front will move across the eastern Carolinas later on Thursday, but cold advection will lag the front enough so that an associated cool-down will not happen until after this period. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 3 PM Tuesday...High pressure builds in behind short term cold front. This new airmass brings in cooler and drier air both Friday and Saturday. Solar modification may allow for a return of seasonable temperatures by Sunday and then weak return flow/thermal advection a slight further warming Monday and Tuesday. Early in the period with the cool and dry advection will not see much in the way of clouds. The return flow may add some mainly diurnal cu. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... As of 00Z...Expect VFR to prevail as high pressure dominates the weather pattern through the valid TAF period. Light northeast winds overnight will increase to 10 to 12 kts on Tuesday. Available moisture will allow for SCT/BKN clouds to develop around 4-5K ft along with cirrus on Wednesday, but do not anticipate any restrictions as a result. Towards the end of the forecast period, skies will begin to clear and winds will become light and variable. ATTM, latest observations show that KFLO/KLBT have recently become available after being affected by Hurricane Matthew. EXTENDED OUTLOOK...VFR. && .MARINE... NEAR TERM /through tonight/... As of 715 PM Tuesday...SCEC for all waters except AMZ254 for tonight. Latest buoys indicate Nicole swell at 10-12 second periods is increasing as illustrated at 41013. May have to upgrade the SCEC to SCA due to the building seas at the next update. The sfc pg will remain tightened across the local waters during this period. This due to the 1030+ mb high centered and moving off the NE States, ridging back to the SW across the Carolinas to the Gulf Coast. And with Tropical Cyclone Nicole well offshore from the SE U.S. Coast, this will yield a tightened sfc pg across the local waters between the 2 mention wx features. NE winds at 15 to 20 kt will be common across all waters. Significant seas will be a combination of the 6 to 7 second period NE wind waves...and the Hurricane Nicole ese swell running at 10-12 second periods. Power- wise, looking at the spectral density charts for local buoys, wind-waves initially will top the power charts but for Wed, the swell will likely become more powerful. Overall, significant seas will run 3 to 5 ft except 2 to 4 ft across the waters south of little river inlet to murrells inlet where a lowered fetch exists for a building of NE wind-waves. SHORT TERM /Wednesday through Thursday night/... As of 3 PM Tuesday...A high pressure system now centered over New England will drift east across the Canadian Maritimes and beyond as Tropical Storm Nicole (or Hurricane Nicole, by that time) moves north in the vicinity of Bermuda. A dry cold front will move across the waters on Thursday. Although winds will remain modest for most of the period, decreasing from 15 to 20 kts on Wednesday to 10 to 15 kts by Wednesday night, swell from distant Nicole may bring sea heights up to 4 to 6 ft, necessitating a Small Craft Advisory. LONG TERM/MONDAY THROUGH TUESDAY/... As of 3 AM Friday...The long term may start off with Advisory as post-frontal gradient pinch works in tandem with Nicole swell energy. Both will weaken as the day progresses however and we may drop down to SCEC later afternoon and likely no headlines by evening or Friday night. High remains to our north for the remainder of the period allowing for a slackening NE breeze. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...Coastal Flood Advisory until 9 PM EDT this evening for NCZ107. MARINE...None. && SYNOPSIS...MBB NEAR TERM...DCH SHORT TERM...REK LONG TERM...MBB AVIATION...SGL
Hazardous weather outlook, Oct 11, 6:43 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 643 PM EDT TUE OCT 11 2016 NCZ107-122245- INLAND NEW HANOVER- 643 PM EDT TUE OCT 11 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY THROUGH SATURDAY... THE CAPE FEAR RIVER FROM WILMINGTON SOUTHWARD TO ITS MOUTH...WILL HAVE THE POTENTIAL TO SEE MINOR OR SHALLOW FLOODING ALONG ITS BANKS WITHIN A 2 TO 3 HOUR WINDOW CENTERED AROUND HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-109-110-SCZ017-023-024-032-033-039-053>055-122245- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- 643 PM EDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT THIS UPCOMING WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT THIS UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-256-122245- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 643 PM EDT TUE OCT 11 2016 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-122245- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 643 PM EDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-SCZ056-122245- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL GEORGETOWN- 643 PM EDT TUE OCT 11 2016 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT THIS UPCOMING WEEK. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT THIS UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DCH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:31 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 7 hr |
| Oct 12, 12:32 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 9 hr |
| Oct 12, 3:32 PM EDT | Rip Current Statement | ILM | New Hanover, Pender | 28 hr |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.